# SDR HALA0600600

- Difficulty date: July 21, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767-300
- Aircraft serial: 23276
- Aircraft time: 59,458 hours, 28,903 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE ON FUSELAGE SKIN BETWEEN BS 1788 AND 1767 BETWEEN STRINGERS 39L AND 36L.  BLENDED LIGHTNING STRIKES BS 1767 - 1788, STR 36-39L PER SRM 53-00-01-14-1.  LIGHTNING STRIKES NR 1, 2, 3, 5, 6, 7 FOUND TO BE WITHIN LIMITS PER SRM 53-00-01-1A-1.  LIGHTNING STRIKE NR 4 FOUND TO BE OUT OF LIMITS PER SRM 53-00-01-1A-1.  REPAIRED DAMAGED SKIN PER SRM 53-00-01-2R-14, FIG 201 REPAIR NR 14.
